# SDR COMA9531219

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140N
- Make and model: Saab SF340A
- Aircraft serial: 340A140
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 5006488
- Condition: Cracked
- Location: Nlg
- Part time: 14,716 hours
- Component: Loral, 5005267
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL ASSEMBLY S/N NOV84-152 WAS REMOVED FROM A/C FOR TIRE WORN TO LIMITS.  UPON DISASSEMBLY AND EDDY CURRENT INSPECTION, FOUND OUTBOARD WHEEL HALF TO HAVE APPROXIMATELY .25 INCH CRACK.  REMOVED WHEEL ASSEMBLY FROM SERVICE.
